SKU: GEN58196

Tukol Max Action Sinus Congestion Caplets - 20 Count each - Case of 12

Tukol Max Action Sinus Pressure & Congestion Relief, Caplets - is triple action formula that combines 3 strong, effective medicines in one dose! It clears sinus pressure, relieves headaches, and gives mucus to the boot. Active ingredients: (in each 20 mL):...

Pack size: 12

Price info? Login or Sign up now!

6418

PRODUCT DETAILS

Tukol Max Action Sinus Pressure & Congestion Relief, Caplets - is triple action formula that combines 3 strong, effective medicines in one dose! It clears sinus pressure, relieves headaches, and gives mucus to the boot.

Active ingredients: (in each 20 mL): Acetaminophen 650mg (Pain reliever), Guaifenesin 400 (Expectorant), Phenylephrine HCl 10 mg (Nasal decongestant)

Inactive ingredients: Anhydrous citric acid, edetate disodium, FD&C Blue #1, FD&C Red #40, flavors, glycerin, propylene glycol, propyl gallate, purified water, sodium benzoate, sorbitol, sucralose, xanthan gum

INGREDIENTS

You can set different tabs for each products.

What are you looking for?

Your cart

All inventory shipped will have a minimum shelf life of 12 months from the date of delivery. Please ensure proper storage conditions to maintain product quality.